MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10802688
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had kinked tubing.The following information was provided by the initial reporter: while on-site for review of concerns with iv set reference #10802688 it was reported to me that several of this particular iv administration set had a noticeable "kink" just below the drip chamber that appeared to be fused together not allowing free flow of iv fluid down the line.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23038644
Report Number9616066-2025-02739
Device Sequence Number9832284
Product Code FPA
UDI-Device Identifier10885403234439
UDI-Public(01)10885403234439
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10802688
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown